# SDR JJBA20210416037

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,665 hours, 25,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 61 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXT FUSE SKIN BTW FR 61 AND JOINING OF SKIN AND BTW STR 20L-19L AT HEATED WATER DRAIN CORROSION. SKIN REPAIRED.
